MathSciNet Relay Station
MathSciNet bibliographic data
MR2529258 54H25 (47H10)
Das, Pratulananda; Dey, Lakshmi Kanta Fixed point of contractive mappings in generalized metric spaces. Math. Slovaca 59 (2009), no. 4, 499–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement